hello dr, my name is Rashmi,m 23. i hv dark underarms. i hv been searching for remedy for long time. i dnt hv diabetes . my underarms hv been dark since i ws 17. i hv stopped shaving n started waxing. i dnt spray deos on skin . can any 1 plz suggest me any doctor in pune,india.plz help.
Your problem is more likely due to,
1,Use of deodorant in the past.
2,Shaving with common soap.
3,Fungal infection in under arm in the past or having at present.
Now stop use of deodorant as you have done.avoid waxing,you can shave but with shaving cream,wear cotton clothes,take treatment for fungal infection if it is there,
You can apply triple action cream containing antibiotic,anti fungal and steroid. You can apply lacto calamin lotion.
It will take time but you will get result.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Helo sir i m 22 years old and my underarms n underlegs are very dark as compared to my skin tone i ws prescribed to use kovite active their.. it is efecting vry slowly but the main problem is that as soon as i stop using the cream my skin starts geting black again wat should i do.. n my doctor has told me to strictly stop geting my under arms waxed n i m pissed of geting it shaved over n over again?? Wat should i do
Hi my underarms are dark and I am 18 years old female my complexion is fair and my underarms are dark also I shaved it only once but the darkening is present long before I shaved and I use waxing as a method to remove hair from I underarms It s very embarrassing how shall I bring my underarm color to be matching with my skin tone ?
I had a treatment for chemical peel on my underarms but unfortunately I didn t peeled off instead it becomes darker ....I came back to clinic after a month and had chemical peel once more but it became more darker...pls tell me what to do...... From dissapointed girl
I have been taking Fibrastal for one month now and am concerned about my moods and rapid facial hair growth. I am having very sad thoughts and then very violent thoughts. I am also shaving my upper lip daily and plucking my whole face daily. This is a very new medication and I am worried about these side effects.
Hi, I shaved my pubic hair a while back and didn't like it so I decided to grow it back. Now a few months later there almost appears to be acne down there still. There were a few ingrown hairs after shaving but now it happens still. I am not sexually active, and am a teen so I realize that it could possibly just be a hormonal stage in growth causing the acne. But still answers etc are appreciated. Some larger ones still haven't yet healed I've considered treating them with neosporin or some other ointment.
black spots left after shaving/waxing whenever i try any form of hair removal on my legs im left with tiny black dots covering them, where the hairs originally were. I have tried everything, waxing, shaving, hair removal cream, nothing seems to work. I also exfoliate my legs, but this too does not seem to help, it really effects my confidence and im desperate for a cure!
MY WIFE HAD USED SHAVING CREAM ON THE PUBIC REGION AND A WEEK LATER DEVELOPED SWELLINGS MULTIPLE FULL OF THICK WHITISH MATERIAL WHICH I BELIEVE TO HYPERPLASIA OF SEBACEOUS GLANDS. SHE IS PREGNANT ALSO. WHAT IS THE BEST REMEDY IN VIEW OF HER CONDITION?
I have minor dry skin on my penis. I have applied Man1 oil as moisturizer. I was also just tested for STDs so I know its not an STD. How do I know if this is just dry skin or if it is fungal. I was recently just on amoxicyllin. If it is fungal,...
Hi, I have 3 or 4 small red spots appear within the pubic hair region below belly button, I do not shave so they are not shaving spots, I did have a few days of working in heat and my belt may have rubbed but they are like spots rather than a rash .